Volume 55, Number 2
Previous Issue Next Issue

Yuqin Liu & Xing Fu

10.4208/jms.v55n2.22.01

J. Math. Study, 55 (2022), pp. 109-123.

Preview Purchase PDF 0 3538 Abstract

Meiqi Yan & Hailou Yao

10.4208/jms.v55n2.22.02

J. Math. Study, 55 (2022), pp. 124-138.

Preview Purchase PDF 0 3574 Abstract

Christophe Chesneau, Hassan S. Bakouch & Tassaddaq Hussain

10.4208/jms.v55n2.22.03

J. Math. Study, 55 (2022), pp. 139-157.

Preview Purchase PDF 0 3533 Abstract

Wei Xiao, Yong He, Xiaoying Lu & Xiangxiang Deng

10.4208/jms.v55n2.22.04

J. Math. Study, 55 (2022), pp. 158-179.

Preview Purchase PDF 0 3487 Abstract

Guiding Gu, Wang Li & Ren-Cang Li

10.4208/jms.v55n2.22.05

J. Math. Study, 55 (2022), pp. 180-194.

Preview Purchase PDF 0 3353 Abstract

Xueling Wang & Li Yin

10.4208/jms.v55n2.22.06

J. Math. Study, 55 (2022), pp. 195-205.

Preview Purchase PDF 0 3363 Abstract

Jing Song, Shu Chen & Zhongzhi Wang

10.4208/jms.v55n2.22.07

J. Math. Study, 55 (2022), pp. 206-215.

Preview Purchase PDF 0 3204 Abstract

Yexuan Li & Hailou Yao

10.4208/jms.v55n2.22.08

J. Math. Study, 55 (2022), pp. 216-228.

Preview Purchase PDF 0 3298 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard